# SDR USAA2012121800002

- Difficulty date: December 15, 2012
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 40,612 hours, 14,656 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Part number: 38273503
- Part serial: P3324
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 38007081WGEN
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A HAZE AND STRONG CHEMICAL ODOR WERE PRESENT IN THE CABIN WITH APU BLEED ON.  CREW MEMBER REPORTED BURNING EYES AND THROAT IRRITATION.  ODOR DISSIPATED WITH APU BLEED AIR OFF.  MAINTENANCE REMOVED AND REPLACED THE APU. HONEYWELL CONFIRMED THE FAILURE OF THE LOAD COMPRESSOR SEAL.
